Memorias de investigación
Research Publications in journals:
Geometric elements and classification of quadrics in rational Bezier form
Year:2016

Research Areas

Information
Abstract
0
International
Si
JCR
Si
Title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISBN
0377-0427
Impact factor JCR
1,266
Impact info
Volume
300
10.1016/j.cam.2016.01.006
Journal number
From page
400
To page
419
Month
Ranking
0
Participants

Research Group, Departaments and Institutes related
  • Departamento: Ingeniería Civil: Hidráulica y Ordenación del Territorio
  • Departamento: Matemática e Informática Aplicadas a la Ingenierías Civil y Naval